# SDR AWXA200300224

- Difficulty date: March 1, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 62,770 hours, 50,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT LT ENTRY DOOR EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK FOR THE AFT GALLEY EMERGENCY LIGHTS, OPERATIONAL CHECK WAS GOOD.
